| Catalog Number |
305541 |
| Medical Device Problem Code |
Unexpected Color (4055)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd¿ allergy syringe had discolored needles.No serious injury reported.The following information was provided by the initial reporter: the other thing i noticed about the needles is that some of them have a matte appearance vs the usual silver appearance that our needles usually have.
Additional Manufacturer Narrative
Device evaluated by mfr: a sample is available for evaluation.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
Additional Manufacturer Narrative
H.6.Investigation summary: photos and (1195) 1ml, 10mm, 27g bd allergy syringes (1125 in sealed trays, 70 in open trays) were received along with the reported complaints of needle discoloration/variation in color/cloudy.The investigating team has used the photos and samples of item #305541 and lot #2011725 for investigating the reported defects.The photos and thirty out of 1195 returned syringes were examined and no discoloration were observed.A review of the device history record was completed for batch #2011725.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Based on the samples and/or photo(s) received the investigation concluded that embecta was not able to duplicate or confirm the customer¿s indicated failure.Root cause cannot be determined at this time as the issues are unconfirmed.